RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mironov, Alexei Nikolaevich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:1690
Abstract pages:3602
Full texts:1041
References:374
Associate professor
Doctor of physico-mathematical sciences (2013)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 31.01.1973
E-mail: ,

http://www.mathnet.ru/eng/person29439
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/657268
https://elibrary.ru/author_items.asp?authorid=10715
http://www.researcherid.com/rid/O-4769-2016
https://www.scopus.com/authid/detail.url?authorId=35109674600

Publications in Math-Net.Ru
2017
1. A. N. Mironov, “Darboux Problem for the Third-Order Bianchi Equation”, Mat. Zametki, 102:1 (2017),  64–71  mathnet  mathscinet  elib; Math. Notes, 102:1 (2017), 53–59  isi  scopus
2016
2. A. N. Mironov, L. B. Mironova, “On Laplace Invariants for Equations with Dominating Third-Order Partial Derivative and Two Independent Variables”, Mat. Zametki, 99:1 (2016),  89–96  mathnet  mathscinet  elib; Math. Notes, 99:1 (2016), 110–115  isi  scopus
2014
3. A. N. Mironov, L. B. Mironova, “Laplace invariants for fourth-order equation with two independent variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 10,  27–34  mathnet; Russian Math. (Iz. VUZ), 58:10 (2014), 22–28  scopus
2013
4. A. N. Mironov, “Classes of Bianchi Equations of Third Order”, Mat. Zametki, 94:3 (2013),  389–400  mathnet  mathscinet  zmath  elib; Math. Notes, 94:3 (2013), 369–378  isi  elib  scopus
2012
5. A. N. Mironov, “Application of the Riemann method to a factorized equation in an $n$-dimensional space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 1,  54–60  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:1 (2012), 48–54  scopus
2010
6. A. N. Mironov, “The Riemann function for one equation in an $n$-dimensional space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 3,  23–27  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 54:3 (2010), 19–23  scopus
2008
7. A. N. Mironov, “Об инвариантах Лапласа для одного уравнения четвeртого порядка”, Matem. Mod. Kraev. Zadachi, 3 (2008),  127–130  mathnet
8. A. N. Mironov, “Riemann function formulation for two equations with leading partial derivatives”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(17) (2008),  49–59  mathnet
2007
9. A. N. Mironov, “О смешанной задаче для уравнения со старшей частной производной”, Matem. Mod. Kraev. Zadachi, 3 (2007),  145–146  mathnet
10. A. N. Mironov, “On Riemann method for solving a mixed problem”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(15) (2007),  27–32  mathnet
2006
11. A. N. Mironov, “The Riemann method for equations with leading partial derivative in $\mathbb R^n$”, Sibirsk. Mat. Zh., 47:3 (2006),  584–594  mathnet  mathscinet  zmath; Siberian Math. J., 47:3 (2006), 481–490  isi  scopus
2005
12. A. N. Mironov, “On the Riemann method for solving the Cauchy problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 2,  34–44  mathnet  mathscinet; Russian Math. (Iz. VUZ), 49:2 (2005), 32–41
2004
13. A. N. Mironov, “On the Cauchy Problem in the Four-Dimensional Space”, Differ. Uravn., 40:6 (2004),  844–847  mathnet  mathscinet; Differ. Equ., 40:6 (2004), 903–907
2002
14. V. I. Zhegalov, A. N. Mironov, “On Cauchy problems for two partial differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 5,  23–30  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:5 (2002), 21–28
2001
15. A. N. Mironov, “The Construction of the Riemann Function for a Fourth-Order Equation”, Differ. Uravn., 37:12 (2001),  1698–1701  mathnet  mathscinet; Differ. Equ., 37:12 (2001), 1787–1791
2000
16. V. I. Zhegalov, A. N. Mironov, “Three-dimensional characteristic problems with normal derivatives in boundary conditions”, Differ. Uravn., 36:6 (2000),  833–836  mathnet  mathscinet; Differ. Equ., 36:6 (2000), 923–927

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021